Hey Mrs C.
Well, some of us wish we had that problem and of course I have to offer to be a weight-donor for you before your next appt. All kidding aside, I would ask your doctor, what could be causing weight loss. It's an unusual side effect. If you're worried that the Dr. missed something.. LET HIM/HER know.. remember the doctor works for YOU!!! Perhaps you should start drinking some Ensure if you have a unhealthy diet. Be more aware of what you are eating and remember that you need to get something healthy in your system. I know I know.. eating junk food is so much easier but our food is our fuel and we need to put some good stuff in our bodies once in a while to insure better over all health. You've lost almost as much as I've gained!!!
I hope you get some answers from your doctor. Let us know how you're doing.. you'll be in my thoughts.
Hug for now..
Fibro and all my many meds for all m problems made me gain BIG weight, very quickly and i hate it.